| Catalog Number |
7209160 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy, the tip of the cuff stitch broke in the tendon passage.The entire tip was removed with the help of grasper.The procedure was finished with the same device.No delay or further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H6: the reported device was received for evaluation.A visual inspection revealed that it is not in its original packaging.The device was returned with the hook at the distal end of the shaft fractured away.The device is scratched and worn from use.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with unintended use of the device.Factors that could have contributed to the failure include an application of unintended inappropriate or excessive force to the device.No containment or corrective actions are recommended at this time.